Alert archive / North Carolina / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 36, NWS Raleigh, NC

April 8, 2020Sampson County, Wayne County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Apr 8, 2020, 8:36 PM EDT for Sampson County, Wayne County, North Carolina. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2020, 8:36 PM EDT (00:36 UTC)
Expired
Apr 8, 2020, 9:12 PM EDT
In force
36 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Sampson County, NC, Wayne County, NC

The radar

The Raleigh/Durham radar (KRAX), 58 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2020-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 380 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2020-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
380 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

488 
WUUS52 KRAH 090036
SVRRAH
NCC163-191-090130-
/O.NEW.KRAH.SV.W.0036.200409T0036Z-200409T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
836 PM EDT Wed Apr 8 2020

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Wayne County in central North Carolina...
  Northeastern Sampson County in central North Carolina...

* Until 930 PM EDT.

* At 836 PM EDT, severe thunderstorms were located along a line
  extending from 11 miles west of Goldsboro to 8 miles southeast of
  Benson, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Goldsboro, Clinton, Mount Olive, Fremont, Walnut Creek, Pikeville,
  Newton Grove, Turkey, Seven Springs and Mar-Mac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Damaging winds and continuous cloud to ground lightning is occurring 
with these storms. Move indoors immediately. Lightning is one of 
nature's leading killers. Remember, if you can hear thunder, you are 
close enough to be struck by lightning.

&&

LAT...LON 3504 7840 3516 7855 3526 7846 3526 7841
      3529 7830 3535 7815 3542 7816 3558 7806
      3550 7782 3543 7783 3539 7780 3534 7782
      3518 7783 3515 7790 3517 7793 3519 7802
      3518 7807 3519 7816 3509 7817 3496 7815
TIME...MOT...LOC 0036Z 302DEG 40KT 3542 7817 3533 7841 

HAIL...0.75IN
WIND...60MPH
 
$$

77
2 follow-up statements
418 
WWUS52 KRAH 090059
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
859 PM EDT Wed Apr 8 2020

NCC163-191-090130-
/O.CON.KRAH.SV.W.0036.000000T0000Z-200409T0130Z/
Wayne NC-Sampson NC-
859 PM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHERN WAYNE AND NORTHEASTERN SAMPSON COUNTIES...

At 859 PM EDT, a severe thunderstorm was located over Mount Olive,
moving southeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Goldsboro, Clinton, Mount Olive, Walnut Creek, Turkey, Seven Springs,
Brogden, Cliffs Of The Neuse State Park, Elroy and Mar-Mac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3504 7840 3523 7826 3531 7810 3536 7797
      3535 7784 3534 7782 3518 7783 3515 7790
      3517 7793 3519 7802 3518 7807 3519 7816
      3509 7817 3496 7815
TIME...MOT...LOC 0059Z 303DEG 39KT 3522 7809 

HAIL...0.75IN
WIND...60MPH
 
$$

77
746 
WWUS52 KRAH 090112
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
912 PM EDT Wed Apr 8 2020

NCC163-191-090122-
/O.CAN.KRAH.SV.W.0036.000000T0000Z-200409T0130Z/
Wayne NC-Sampson NC-
912 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAYNE AND
NORTHEASTERN SAMPSON COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3504 7840 3523 7826 3531 7810 3536 7797
      3535 7784 3534 7782 3518 7783 3515 7790
      3517 7793 3519 7802 3518 7807 3519 7816
      3509 7817 3496 7815
TIME...MOT...LOC 0110Z 302DEG 40KT 3514 7793 

$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 3:15 PM EDT, 5 hours 21 minutes earlier.

Area forecast discussion, Apr 8, 3:15 PM EDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
315 PM EDT Wed Apr 8 2020

.SYNOPSIS...
Warm moist air combined with passage of a mid level disturbance over
North Carolina will bring a risk of strong to possibly severe storms
this afternoon and evening. A cold front will approach from the west
late tonight and cross the area Thursday, bringing another round of
storms. Behind this cold front, high pressure will bring cooler and
drier air late Thursday night into Saturday. Rain chances return by
Sunday and Monday as another storm system moves in.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 255 PM Wednesday...

We've been awaiting convective initiation thus far, given the
formidable cap around 800 mb and dewpoints that are less than ideal,
mostly in the 50s. But we're finally getting some agitated cu across
the W Piedmont and Sandhills where the CINH is finally dissolving
and where dewpoints are generally a bit higher than in the NE CWA, a
function of the old outflow generated from the early-morning MCS
over OH/WV/VA. As strong heating continues to chip away at the cap
and culminate in 1000-1500 J/kg of MLCAPE within 30-40 kts of
effective bulk shear, we should see isolated to scattered convection
develop over our far N counties, developing further on its western
flank as it propagates to the ESE through early evening. Fat CAPE
through the hail growth zone aloft (a result of steep lapse rates
through the EML, evident in the 750-500 mb profiles in the 12z
observed GSO sounding and in proximity forecast soundings) still
suggests a large hail threat, with the wind profile indicative of
possible splitting cells. Damaging wind gusts remain a threat as
well, with RAP downdraft CAPE in the 800-1000 J/kg range. Once this
activity exits the SE CWA, likely in the late evening, we should see
several hours of dry weather and partly cloudy skies. Areas that
happen to receive decent rainfall later today could see patchy fog
development, but the presence of residual convective debris clouds
to curb radiational cooling may limit the fog threat, despite light
winds. Our attention then turns to what should be a band of strong
to severe storms just ahead of the approaching cold front over the
Ohio Valley and Mid Miss Valley tonight. Timing this convection (or
its remnant MCV) east-southeastward brings it into the western CWA
toward daybreak, so will trend pops up there very late tonight.
Expect anomalously warm lows in the upper 50s to mid 60s. -GIH

&&

.SHORT TERM /THURSDAY/...
As of 315 PM Wednesday...

The band of convection is expected to cross central NC during the
morning, departing the Coastal Plain around noon or shortly
thereafter. While there may be a few embedded strong storms, the
unfavorable time of day and waning large scale forcing for ascent
will reduce the threat of strong storms. The bigger story Thu may be
the strong winds from the W and WNW near and just behind the front,
with the potential to gust to 25-35 mph as strong winds at 925-850
mb are transported groundward. Will need to monitor high-res
guidance and morning observations to see if a short-fuse wind
advisory might be warranted. (See fire weather section below for
fire concerns.) Otherwise, expect fair skies with scattered flat
stratocu. Confidence in the high temp forecast is reduced by the
likely initial delay of the coolest air by the higher terrain, as it
appears that thicknesses won't drop in earnest until well into the
afternoon. Will go with highs from the mid 70s in the NW to the mid
80s SE. -GIH

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
As of 200 PM Wednesday...

Thursday night through Saturday night: A large upper low will swing
through SE Canada and the Northeast US Thursday night. Meanwhile at
the surface, the cold front will continue pushing east of central
NC. Expect lows in the mid 40s NW to low 50s SE in the wake of the
fropa. Cold Canadian high pressure will build south into the Plains
Thursday night and shift eastward into and over the mid-Atlantic on
Friday/Friday night. Despite a shortwave aloft passing over the the
area on the back side of the departing upper low, expect the weather
to remain dry with NW flow and subsidence over the area. Expect
below normal temperatures Friday and Friday night with highs in the
upper 50s to mid 60s and lows in the upper 30s to low 40s.
Temperatures should moderate some to near normal on Saturday and
Saturday night as the surface high shifts east off the Atlantic
coast and weak sub-tropical ridging aloft builds over the Southeast
and mid-Atlantic. Highs in the mid 60s and lows in the mid 40s to
around 50 degrees.

Sunday through Tuesday: Little change in the forecast for the system
moving into the area Sunday/Monday. The upper low should be sampled
much better today, so expect model agreement to improve further in
the next day or so. This low will slowing make its way through the
Southwest by Saturday before getting caught in a deepening northern
stream trough and swinging east through the southern Plains, then
northeast through the MS Valley as a s/w trough Sunday/Sunday night.
The wave will then lift through the OH Valley and into the Great
Lakes and Northeast US Sunday night/Monday. At the surface, the low
will strengthen as the it moves east through the Plains and MS
Valley. The attendant cold front will push east Sunday night and
Monday, though specific details regarding the timing of the front
and the evolution/track of the low are still quite uncertain. Timing
for best rainfall chances is still between 12Z Sunday and 00Z
Tuesday. This system has the potential to result in some significant
rainfall amounts across central NC. Regardless, expect some
moderation in temperatures from Sunday to Monday and increasing
moisture and cloud cover as return flow off the Atlantic and
southerly flow from the Gulf ahead of the front advect warm, moist
air into the region. Given the uncertainty and dependence on the
timing and strength of the system, will not get into specifics
regarding temperatures at this time.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
As of 210 PM Wednesday...

The primary aviation challenge today is timing the risk of storms.
It appears likely that the main threat of storms will be 20z-23z at
INT/GSO/RDU/RWI and 22z-01z at FAY. Any storms will be capable of
producing hail and strong wind gusts, however coverage is likely to
be scattered enough to reduce confidence that any storm will impact
particular terminals. Brief sub-VFR conditions are possible in/near
any storms with typical lightning and erratic/gusty winds, but
otherwise, VFR conditions are expected through at least 06z. There
is a risk of patchy fog across the S and E late tonight, although
there may be enough leftover cloudiness to limit radiational cooling
despite patches of wet ground and light winds. Will include only at
RWI for now, as this area may see the greatest storm coverage today.
Another band of showers and storms will cross central NC late
tonight through Thu morning, and an hour or two of MVFR cigs/vsbys
are possible at all sites during that time. VFR conditions will
return toward the end of the TAF valid period, but surface winds
will increase by mid-late morning from the WNW at sustained speeds
of 15-20 kts and gusts to 25-30 kts, which could generate mechanical
turbulence and present difficulties in aircraft handling,
particularly smaller aircraft.

Looking beyond 18z Thu, the strong and gusty winds will continue to
present handling difficulties through Thu afternoon. Otherwise, VFR
conditions will largely hold from late Thu through early Sun as high
pressure builds in and passes overhead. A storm system will approach
from the SW from midday Sun through Sun night, with improvement
expected Mon as the system exits to our E. -GIH

&&

.FIRE WEATHER...
Strong gusty winds from the W and NW are expected near and behind a
cold front that will cross central NC Thursday. These winds,
sustained at 15-20 mph with possible gusts to 25-35 mph, will occur
in conjunction with falling relative humidities, likely bottoming
out in the 25-32% range Thu afternoon as drier post-front air
spreads into the area. The combination of strong winds and low RH
will bring about concerns for adverse fire behavior, particularly in
areas that don't see much rainfall either today or early Thu. Will
coordinate with forestry officials early Thu to address these
concerns. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Hartfield
NEAR TERM...Hartfield
SHORT TERM...Hartfield
LONG TERM...KC
AVIATION...Hartfield
FIRE WEATHER...Hartfield
Hazardous weather outlook, Apr 8, 3:46 PM EDT, 4 hours 50 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
346 PM EDT Wed Apr 8 2020

NCZ007>011-021>028-038>043-073>078-083>086-088-089-091000-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
346 PM EDT Wed Apr 8 2020

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Scattered strong to severe thunderstorms are possible late this
afternoon through this evening, mainly between 4 pm and 10 pm,
across all of central North Carolina. The strongest storms will be
capable of producing large hail the size of half dollars, along with
damaging wind gusts over 60 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong thunderstorms are possible Thursday morning ahead of a cold
front. The main threat will be between 5 am and 11 am. Wind gusts
over 40 mph and small hail may occur with these storms.

From late Thursday morning through the afternoon, as the cold front
crosses the state, strong winds from the northwest will periodically
gust to 25 to 35 mph, potentially knocking down some tree branches.
These winds combined with falling relative humidity may also result
in increased fire danger during the afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through this evening.

GIH

In the hours before

Local storm report, Apr 8, 8:15 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
815 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND DMG     5 ESE BUSHY FORK        36.29N 79.00W
04/08/2020                   PERSON             NC   911 CALL CENTER

            TREE DOWN ON THE 2200 BLOCK OF CLAY LONG RD.

&&

JD
Local storm report, Apr 8, 8:24 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
824 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             3 NNW FREMONT           35.58N 78.00W
04/08/2020  E0.25 INCH       WAYNE              NC   TRAINED SPOTTER

            PEA-SIZED HAIL AT HOOKS RD AND WILSON RD.

&&

JD
Special weather statement, Apr 8, 8:25 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Raleigh NC
825 PM EDT Wed Apr 8 2020

NCZ078-090100-
Wayne NC-
825 PM EDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE COUNTY UNTIL
900 PM EDT...

At 825 PM EDT, Doppler radar was tracking a strong thunderstorm over
Goldsboro, moving southeast at 20 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Deadly cloud to ground lightning will also be possible with this
storm.

Locations impacted include...
Goldsboro, Walnut Creek, Seven Springs, Cliffs Of The Neuse State
Park, Elroy and Brogden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3534 7782 3518 7783 3516 7788 3515 7789
      3516 7790 3527 7805 3541 7798 3542 7791
      3539 7780 3538 7780
TIME...MOT...LOC 0025Z 300DEG 18KT 3535 7795

77
Special weather statement, Apr 8, 8:29 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
829 PM EDT Wed Apr 8 2020

NCZ083>086-090115-
Scotland NC-Anson NC-Richmond NC-Hoke NC-
829 PM EDT Wed Apr 8 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCOTLAND...ANSON...
RICHMOND AND SOUTHWESTERN HOKE COUNTIES UNTIL 915 PM EDT...

At 828 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 6 miles northeast of
Unionville to 6 miles northwest of Rockingham to Hoffman. Movement
was southeast at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Deadly cloud to ground lightning will also be possible with these
storms.

Locations impacted include...
Laurinburg, Rockingham, Wadesboro, Hamlet, Maxton, Ansonville,
Hoffman, Sturdivants, Polkton and Ellerbe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3480 7968 3481 8030 3485 8032 3515 8028
      3516 8008 3514 8002 3516 7998 3516 7986
      3509 7958 3507 7957 3506 7951 3484 7918
      3484 7935 3482 7936 3477 7933 3473 7937
      3469 7953
TIME...MOT...LOC 0028Z 323DEG 19KT 3513 8041 3499 7985 3502 7958

77
Local storm report, Apr 8, 8:32 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
832 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND DMG     4 WNW PILOT             35.89N 78.34W
04/08/2020                   WAKE               NC   TRAINED SPOTTER

            18-INCH DIAMETER TREE SNAPPED BY WIND ON
            HOPKINS TRACE LANE IN ZEBULON.

&&

JD
Local storm report, Apr 8, 8:36 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
836 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     1 ESE MIDDLESEX         35.78N 78.19W
04/08/2020                   NASH               NC   911 CALL CENTER

            TREE DOWN AT OLD MIDDLESEX RD AND PLANER
            MILL RD IN MIDDLESEX.

&&

JD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:07 PM EDTSpecial Weather StatementRAHCumberland, Hoke, Lee, Moore, Sampson68 min
Apr 8, 8:25 PM EDTSpecial Weather StatementRAHWayne35 min
Apr 8, 8:29 PM EDTSpecial Weather StatementRAHAnson, Richmond, Scotland46 min
Apr 8, 9:09 PM EDTSpecial Weather StatementRAHSampson51 min
Apr 8, 9:11 PM EDTSpecial Weather StatementRAHAnson, Scotland49 min
Apr 8, 9:54 PM EDTSpecial Weather StatementRAHScotland51 min
Apr 9, 6:23 AM EDTSpecial Weather StatementRAHFranklin, Halifax, Nash, Warren52 min
Apr 9, 6:27 AM EDTSpecial Weather StatementRAHHarnett, Hoke, Johnston, Lee, Montgomery, Moore63 min
Apr 9, 6:38 AM EDTSevere Thunderstorm WarningRAHAnson, Richmond37 min
Apr 9, 7:26 AM EDTSpecial Weather StatementRAHCumberland, Hoke, Sampson, Scotland, Wayne79 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.